Conflicts of interest: None.
Simultaneous occurrence of Sweet's syndrome and erythema nodosum possibly associated with sulfasalazine
Article first published online: 24 JUL 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
How to Cite
Yamamoto, T. (2013), Simultaneous occurrence of Sweet's syndrome and erythema nodosum possibly associated with sulfasalazine. International Journal of Dermatology. doi: 10.1111/ijd.12260
Funding sources: None.
- Article first published online: 24 JUL 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.